MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, +5LAT, 32MM G2-52/54MM CUPS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. NV GXL LNR, +5LAT, 32MM G2-52/54MM CUPS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 136-32-52
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 04/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
The patient was implanted with a hip prosthetic cup from exactech.As part of the manufacturer's recall campaign, the patient presented herself for a check-up.In the x-ray control there was a clear decentering of the prosthesis head and unusually large osteolysis in the acetabulum as a sign of inlay wear.This was possible when the inlay was changed to a vitd-hardened one on (b)(6) 2024 specially approved inlay (novation xle +5mm lateralized liner, group 2, 36 mm i.D., ref (b)(4), sn (b)(6)) be verified.As part of the replacement operation, in addition to the inlay replacement, the firmness was determined, socket integrity of the replacement of the prosthetic head.
 
Additional Manufacturer Narrative
H3: based on the available information, the patient involved meets the following risk criteria for early prosthesis wear/osteolysis as specified in the hhe: implanted with a lateralized liner.The revision reported was likely the result of a combination of both patient-related conditions and the risk factors specified in the hhe including but not limited to use error, implant positioning, implant size selection, and patient factors, which led to polyethylene wear.However, this cannot be confirmed as the devices were not available for evaluation, and images and radiographs were not provided at the time of this evaluation.
 
Additional Manufacturer Narrative
H6: correct health effect - clinical code.

Brand Name
NV GXL LNR, +5LAT, 32MM G2-52/54MM CUPS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19256329
Report Number1038671-2024-01073
Device Sequence Number6519277
Product Code JWH
UDI-Device Identifier10885862024282
UDI-Public10885862024282
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/06/2022
Device Catalogue Number136-32-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer08/01/2024
08/01/2024
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date08/08/2024
09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale